Prof. Dr. Barney Bramham - Research
Faculties » Faculty of Mathematics » Chairs » Analysis and Geometry

Publications and Preprints

  • Contact forms with large systolic ratio in dimension three (joint with A. Abbondandolo, U. Hryniewicz and P. Salomao).
    ArXiv:1709.01621 (pdf) 17pp.

  • Sharp systolic inequalities for Reeb flows on the three-sphere (joint with A. Abbondandolo, U. Hryniewicz and P. Salomao).
    Invent. Math., available online, http://dx.doi.org/10.1007/s00222-017-0755-z, 92pp. (pdf)

  • A systolic inequality for geodesic flows on the two-sphere (joint with A. Abbondandolo, U. Hryniewicz and P. Salomao).
    Math. Annalen 367 (2017), no. 1-2, 701-753. (pdf)

  • Pseudo-rotations with sufficiently Liouvillean rotation number are C^0-rigid.
    Invent. Math. 2 199 (2015), 561-580. (abstract) (pdf)

  • Periodic approximations of irrational pseudo-rotations using pseudoholomorphic curves.
    Ann. of Math. 3 181 (2015), 1033-1086. (abstract) (pdf)

  • First steps towards a symplectic dynamics (joint with H. Hofer).
    Surveys in Differential Geometry, Vol. 17 (2012), 127-178. (abstract) (pdf)

  • Non-separating contact hypersurfaces in symplectic 4-manifolds (joint with P. Albers and C. Wendl).
    Algebr. Geom. Topol. 10 (2010), no. 2, 697-737. (abstract) (pdf)

  • Pseudoholomorphic foliations for area preserving disc maps.
    Thesis (Ph.D.)–New York University. ProQuest LLC, Ann Arbor, MI, 2008. 488 pp. ISBN: 978-0549-74518-1 (abstract)